Header

UZH-Logo

Maintenance Infos

On the nodal line of the second eigenfunction of an inhomogeneous membrane


Kappeler, T; Ruf, B (1990). On the nodal line of the second eigenfunction of an inhomogeneous membrane. Nonlinear Anal., 15(5):427-436.

Statistics

Altmetrics

Additional indexing

Item Type:Journal Article, refereed
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1990
Deposited On:29 Nov 2010 16:29
Last Modified:06 Dec 2017 21:13
Publisher:UNSPECIFIED
ISSN:0362-546X
Publisher DOI:https://doi.org/10.1016/0362-546X(90)90124-Y

Download

Full text not available from this repository.
View at publisher